# SDR DL73S030970

- Difficulty date: October 29, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- Aircraft time: 50,639 hours, 38,711 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS PER EO 03-069697-03 AND 03-053025-03AD THE HORIZ STAB ATTACH FITTINGS, SEVERAL LUG BORES WERE OVERSIZED TO REMOVE CORROSION.  CORROSION DAMAGE WAS CLEANED UP AND REWORKED PER ERA 38580314AD.
